Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 149, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 7, 2013, 9:08 PM EDT for York County, Pennsylvania. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2013, 9:08 PM EDT (01:08 UTC)
- Expired
- Aug 7, 2013, 10:15 PM EDT
- In force
- 67 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County York County, PA
The radar
The Sterling radar (KLWX), 128 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.1 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 447 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
407
WUUS51 KCTP 080108
SVRCTP
PAC133-080215-
/O.NEW.KCTP.SV.W.0149.130808T0108Z-130808T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
908 PM EDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL YORK COUNTY PENNSYLVANIA...
* UNTIL 1015 PM EDT
* AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR MILLERS...MOVING NORTHEAST
AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS INCLUDED IN THE WARNING...
DALLASTOWN...RED LION...SPRY...WEIGELSTOWN...YORK...CODORUS...
EMIGSVILLE...GLEN ROCK...HALLAM...JACOBUS...MANCHESTER...NEW
FREEDOM...SHREWSBURY...SPRING GROVE...STONYBROOK...THOMASVILLE AND
WINDSOR.
OTHER NOTABLE LOCATIONS IN THE WARNING... YORK COLLEGE OF
PENNSYLVANIA AND PENN STATE YORK.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 30.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4013 7677 3996 7648 3994 7647 3992 7642
3972 7665 3972 7698
TIME...MOT...LOC 0109Z 215DEG 15KT 3969 7684
$$
FORECASTER: JUNG1 follow-up statement
459
WWUS51 KCTP 080158
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
958 PM EDT WED AUG 7 2013
PAC133-080215-
/O.CON.KCTP.SV.W.0149.000000T0000Z-130808T0215Z/
YORK PA-
958 PM EDT WED AUG 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR YORK COUNTY...
AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SEVEN VALLEYS...OR 7 MILES SOUTHWEST OF SPRY...MOVING NORTHEAST
AT 25 MPH.
LOCATIONS INCLUDED IN THE WARNING...
YORK...WEIGELSTOWN...RED LION...DALLASTOWN...THOMASVILLE...
STONYBROOK...SPRING GROVE...SHREWSBURY...NEW FREEDOM...JACOBUS...GLEN
ROCK...EMIGSVILLE...CODORUS...NEW SALEM AND LOGANVILLE.
OTHER NOTABLE LOCATIONS IN THE WARNING... YORK COLLEGE OF
PENNSYLVANIA AND PENN STATE YORK.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE ROAD
94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4000 7665 3995 7662 3989 7660 3973 7668
3972 7698 4007 7680
TIME...MOT...LOC 0158Z 213DEG 20KT 3988 7679
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 8:23 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 7, 8:23 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 823 PM EDT WED AUG 7 2013 .SYNOPSIS... AN ACTIVE AND UNSETTLED WEATHER PATTERN WILL DEVELOP ACROSS CENTRAL PENNSYLVANIA INTO THE WEEKEND...AS A FRONTAL SYSTEM FROM THE MIDWEST SLOWLY CROSSES THE REGION AND THEN STALLS NEAR THE MASON- DIXON LINE. A GRADUAL WARMING TREND TO NEAR NORMAL TEMPERATURES IS EXPECTED THROUGH THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AREA OF CONVECTION...SOME STRONG...MOVED INTO CENTRAL PA FROM THE WEST LATE THIS AFTERNOON. AT 00Z...IT IS CONFINED TO AREAS SOUTH OF KJST-KUNV-KSEG AND SOMEWHAT SURPRISINGLY SOME STRONGER CELLS SURVIVING. LINE CONTINUES TO PROPOGATE SOUTHEASTWARD IN MID-LEVEL MODERATE SHEAR ENVIRONMENT WITH GUSTY WINDS IN BOW ECHOS THE MAIN THREAT /ALONG WITH ISOLATED LOCALLY HEAVY RAIN/. THIS WILL CONTINUE FOR NEXT COUPLE OF HOURS...BUT ACTIVITY SHOULD CONTINUE GRADUAL WEAKENING TREND AS IT MOVES INTO MORE STABLE COLD AIR DAMMED AIRMASS OVER THE LOWER SUSQ. MODELS SENDING MIXED SIGNALS ABOUT RETURN OF PRECIP CHANCES LATER TONIGHT...SO KEPT POPS ON THE LOW SIDE AS WE WATCH POTENTIAL FOR ADDITIONAL SHOWERS/TSTMS TO REFIRE ACROSS OHIO AFTER MIDNIGHT. TEMPERATURES WILL FALL LITTLE OVERNIGHT MAINLY STAYING IN THE 60S WITH DEWPOINTS NOTICEABLY HIGHER THEN WE'VE SEEN OVER THE LAST COUPLE WEEKS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... MODELS SHOW A PW SURGE ALONG FRONTAL BOUNDARY APPROACHES THE REGION ON THU AND WILL KEEP THE POPS HIGH FOR SHOWERS AND THUNDERSTORMS ESPECIALLY IN THE AFTERNOON. STILL VARIABILITY IN THE SOLUTIONS AS TO THE LOCATION AND AMOUNTS OF RAINFALL ACROSS THE AREA...BUT SOME LOCALLY HEAVY DOWNPOURS ARE POSSIBLE. HIGH TEMPERATURES WILL BE WARMER WITH MORE SUN EXPECTED. DEWPOINTS WILL BE OPPRESSIVE...LIKELY TOPPING 70 IN MANY SPOTS. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... PERSISTENT SOUTHWEST TO WEST-SOUTHWESTERLY FLOW ALOFT LOOKS TO PERSIST THROUGH THE LONG TERM PERIOD ON THE SOUTHERN EDGE OF AN UPPER LOW OVER HUDSON BAY. SEVERAL PRONOUNCED SHORTWAVES ROTATING AROUND THE UPPER LOW WILL SUPPORT SEVERAL FRONTS MOVING FROM THE GREAT LAKES EAST INTO THE NORTHEAST. AIR FLOW AHEAD OF THE FRONT WILL KEEP THE REGION IN A MOIST AIR FLOW AT LEAST INTO THE WEEKEND...OR UNTIL THE MAIN FRONTAL BOUNDARY PUSHES THROUGH. ATTEMPTS IN RECENT DAYS FOR THE FRONTS/MOISTURE TO BE PUSHED EASTWARD BY OR THROUGH THE WEEKEND CONTINUE TO BE SLOWED BY THE LATEST MODEL RUNS. HAVE THUS LEANED PESSIMISTIC AND KEPT GENERALLY LOW CHANCE OF SHOWERS ACROSS SRN SECTION NOT ONLY THROUGH THE WEEKEND BUT INTO NEXT WEEK AS A FRONT A BOUNDARY LOOKS TO LAY TO THE SOUTH OF PA WITH THE POTENTIAL FOR WAVES OF LOW PRESSURE TO RUN ALONG IT. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... SOUTHEAST FLOW WILL KEEP LOW STRATUS DECK ACROSS THE REGION WITH IFR TO LOW MVFR CIGS PERSISTING THIS AFTERNOON. ADDED A TEMPO TO DEAL WITH BAND OF CONVECTION THAT WILL MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING. SEVERAL ROUNDS OF SHOWERS AND TSTMS EXPECTED THU-FRI AS FRONTAL WAVES MOVE ACROSS REGION. OUTLOOK... THU-FRI...GENERALLY MVFR WITH PERIODS OF SHOWERS/TSTMS. SAT-SUN...RETURN TO MAINLY VFR AS FRONT IS FCST TO BRIEFLY PUSH SWD...HOWEVER THE LATEST MDL RUNS SUGGEST ANOTHER FRONTAL WAVE MAY IMPACT SRN PA LATER SUNDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ROSS/RXR NEAR TERM...ROSS/RXR SHORT TERM...ROSS LONG TERM...GARTNER AVIATION...ROSS
Hazardous weather outlook, Aug 7, 7:07 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 707 PM EDT WED AUG 7 2013 PAZ024>026-033>036-082315- CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN- 707 PM EDT WED AUG 7 2013 ...SEVERE THUNDERSTORM WATCH 482 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ017>019-027-028-056-063>065-082315- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-JUNIATA-PERRY- CUMBERLAND-ADAMS-YORK- 707 PM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE EARLY THIS EVENING. ISOLATED STORMS MAY CONTAIN STRONG GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010>012-037-041-042-045-046-049>053-057>059-066-082315- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON- LANCASTER- 707 PM EDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RXR
In the hours before
Special weather statement, Aug 7, 6:38 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
638 PM EDT WED AUG 7 2013
PAZ012-018-019-024>027-045-072315-
BLAIR PA-CAMBRIA PA-HUNTINGDON PA-MIFFLIN PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
638 PM EDT WED AUG 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BLAIR...CENTRE...EAST
CENTRAL CAMBRIA...NORTHERN HUNTINGDON...NORTHWESTERN MIFFLIN AND
SOUTH CENTRAL CLINTON COUNTIES...
AT 633 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTHWEST OF BALD EAGLE STATE PARK TO UNIONVILLE TO BALD EAGLE
TO PENN STATE ALTOONA...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT STATE COLLEGE...BEECH CREEK...LAMAR AND SEVEN MOUNTAINS.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... DELGROSSO'S AMUSEMENT
PARK...LAKEMONT PARK AND ISLAND WATERPARK...PEOPLES NATURAL GAS
FIELD...PENNSYLVANIA MILITARY MUSEUM...TUSSEY MOUNTAIN SKI AREA...
PENNSYLVANIA STATE UNIVERSITY...JUNIATA COLLEGE AND PENN STATE
ALTOONA.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 149 AND 178...I-99 BETWEEN MILE MARKERS 29
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD
45...STATE ROAD 350...STATE ROAD 453.
LAT...LON 4104 7738 4072 7753 4056 7783 4035 7822
4054 7864 4075 7825 4091 7795 4123 7780
FORECASTER: JUNGLocal storm report, Aug 7, 6:50 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
650 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FUNNEL CLOUD 6 NNE JOHNSTOWN 40.41N 78.88W
08/07/2013 CAMBRIA PA TRAINED SPOTTER
FUNNEL CLOUD OBSERVED LOOKING SOUTH FROM MILE HILL ROAD
&&
EVENT NUMBER CTP1300340
TYBURSKISpecial weather statement, Aug 7, 7:00 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT WED AUG 7 2013
PAZ033-072345-
SOMERSET PA-
700 PM EDT WED AUG 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOMERSET COUNTY...
AT 656 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SEVEN
SPRINGS TO FRIENDSVILLE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT ROCKWOOD...ACOSTA...STOYSTOWN AND
INDIAN LAKE.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... FLIGHT 93 NATIONAL
MEMORIAL.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 122.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
40...ROUTE 219.
LAT...LON 3971 7939 3973 7941 3982 7937 3985 7942
3990 7941 4010 7925 4012 7922 4011 7882
3971 7891
FORECASTER: RXR/CRLocal storm report, Aug 7, 7:10 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
710 PM EDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST VINCO 40.41N 78.84W
08/07/2013 M89 MPH CAMBRIA PA TRAINED SPOTTER
89 MPH WIND GUST IN VINCO
&&
EVENT NUMBER CTP1300341
TYBURSKISpecial weather statement, Aug 7, 8:09 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
809 PM EDT WED AUG 7 2013
PAZ027-028-056-080100-
JUNIATA PA-MIFFLIN PA-PERRY PA-
809 PM EDT WED AUG 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MIFFLIN...
JUNIATA AND WESTERN PERRY COUNTIES...
AT 806 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BURNHAM TO HONEY GROVE TO PERULACK...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT BELLTOWN...KISTLER...MCALISTERVILLE...NEW BLOOMFIELD AND
NEWPORT.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.
LAT...LON 4025 7764 4026 7767 4029 7767 4027 7770
4037 7775 4071 7755 4072 7736 4070 7735
4068 7718 4069 7711 4042 7714 4027 7732
4029 7733 4026 7742 4031 7737 4024 7749
FORECASTER: JUNGSpecial weather statement, Aug 7, 8:59 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT WED AUG 7 2013
PAZ028-050-052-053-056>059-080145-
COLUMBIA PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-NORTHUMBERLAND PA-
PERRY PA-SCHUYLKILL PA-SNYDER PA-
859 PM EDT WED AUG 7 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAUPHIN...EASTERN
SNYDER...NORTHEASTERN JUNIATA...NORTHEASTERN PERRY...NORTHERN
LEBANON...NORTHUMBERLAND...SOUTH CENTRAL COLUMBIA AND SOUTHWESTERN
SCHUYLKILL COUNTIES...
AT 857 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MIDDLEBURG TO MILLERSBURG TO ELLENDALE FORGE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT KRATZERVILLE...SUNBURY...RIVERSIDE...KNOEBELS GROVE AND
KULPMONT.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... KNOEBEL'S AMUSEMENT PARK
AND BLOOMSBURG UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 66 AND
118.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 209...
ROUTE 322/22...ROUTE 522...STATE ROAD 61.
LAT...LON 4049 7643 4042 7632 4030 7692 4033 7692
4031 7696 4085 7715 4087 7708 4086 7702
4089 7695 4089 7682 4092 7686 4097 7667
4094 7656 4090 7657 4088 7653 4095 7651
4099 7655 4103 7640 4052 7624
FORECASTER: JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:09 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 51 min |
| Aug 7, 8:16 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Perry | 59 min |
| Aug 7, 8:55 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more | 3 hr |
| Aug 7, 8:59 PM EDT | Special Weather Statement | CTP | Dauphin, Northumberland, Snyder | 46 min |
| Aug 7, 10:09 PM EDT | Areal Flood Advisory | CTP | York | 3 hr |
| Aug 7, 10:28 PM EDT | Special Weather Statement | CTP | York | 47 min |
| Aug 7, 10:34 PM EDT | Flash Flood Warning | CTP | Adams, York | 3 hr |
| Aug 7, 10:57 PM EDT | Areal Flood Advisory | CTP | Lebanon | 3 hr |
| Aug 8, 5:27 AM EDT | Special Weather Statement | CTP | Potter | 63 min |
| Aug 8, 6:21 AM EDT | Special Weather Statement | CTP | Potter | 54 min |
| Aug 8, 7:46 AM EDT | Special Weather Statement | CTP | Tioga | 59 min |
| Aug 8, 4:35 PM EDT | Flash Flood Warning | CTP | Cambria, Somerset | 6 hr |
| Aug 8, 6:35 PM EDT | Areal Flood Advisory | CTP | Bedford, Somerset | 3 hr |
| Aug 8, 6:46 PM EDT | Special Weather Statement | CTP | Cameron | 44 min |
| Aug 8, 7:23 PM EDT | Special Weather Statement | CTP | Lancaster | 37 min |
| Aug 8, 7:40 PM EDT | Flash Flood Warning | CTP | Bedford, Somerset | 3 hr |
| Aug 8, 7:49 PM EDT | Special Weather Statement | CTP | McKean | 41 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.